Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Ever Experienced Any Allergic Reactions With Their Medications, Such As HYPERPIGMENTATION?

Has Anyone Ever Experienced Any Allergic Reactions With Their Medications, Such As HYPERPIGMENTATION?

HYPERPIGMENTATION- Pigmentation disorders like hyperpigmentation can make the skin appear lighter or darker, or blotchy all over the body and can affect people of all races. Many things can cause this, however, I know that certain epileptic medications have been known to trigger this allergic reaction.

A MyEpilepsyTeam Member said:

Depakote lowered my sons white blood cell count to 10 he was hospitalized

posted 24 days ago
A MyEpilepsyTeam Member said:

I had to switch from tegretol to keppra it caused my white cell count to drop very low they had to do a bone marrow biopsy to make sure it wasn't cancer. It wasn't it was the tegretol.

posted 7 months ago
A MyEpilepsyTeam Member said:

I've had a drug interaction that made me have hives even inside my ears! It was miserable, I also threw up for eleven days straight with it's replacement med, and even tho so could of been worse grateful for not having dreaded med time daily.

posted about 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in